# SDR DXTA2011092004733

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 2,333 hours, 1,560 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216751
- Part serial: 1142
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN WHEEL LEAKING HYD FLUID.  BRAKES VERY RIGID ON BOTH RUDDER PEDALS WHEN BRAKES APPLIED ON TAXI/TAKEOFF/LANDING ROLLOUT.  BOTH PILOT BRAKE APPLICATIONS REQUIRED MORE BRAKE APPLICATION THEN NORMAL TO STOP.  R & R THE LT OTBD WHEEL & BRAKE ASSY AND INSTALLED AN O/H UNIT IN THE LT OTBD POSITION IAW MM 32-41-10.  OPS & LEAK CHECKED GOOD.
